Alert archive / South Dakota / Wind Advisories in 2008

Wind Advisory 8, NWS Aberdeen, SD

May 10, 200818 counties in South Dakota

NWS Aberdeen, SD issued this wind advisory at May 10, 2008, 4:10 AM CDT for 18 counties in South Dakota. It took effect at May 10, 2008, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 10, 2008, 4:10 AM CDT (09:10 UTC)
In effect from
May 10, 2008, 10:00 AM CDT
Expired
May 10, 2008, 7:00 PM CDT
In force
9 hr
Issued by
NWS Aberdeen, SD

Counties Brown County, SD, Buffalo County, SD, Campbell County, SD, Corson County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, McPherson County, SD, Potter County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 121 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 100910
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
410 AM CDT SAT MAY 10 2008

SDZ045-048-051-101600-
/O.NEW.KABR.WI.Y.0008.080510T1500Z-080510T2300Z/
JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MURDO...PRESHO...FORT THOMPSON
410 AM CDT SAT MAY 10 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT THIS MORNING TO 6 PM
CDT THIS AFTERNOON.

NORTH WINDS WILL INCREASE THIS MORNING TO 20 TO 30 MPH WITH
STRONGER GUSTS TO 45 MPH. THESE STRONG WINDS WILL BEGIN TO
DIMINISH THIS EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

JAZ
4 follow-up statements
000 
WWUS73 KABR 101525
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1025 AM CDT SAT MAY 10 2008

...WINDS TO INCREASE BY EARLY THIS AFTERNOON...

.A LOW PRESSURE SYSTEM MOVING THROUGH THE NORTH CENTRAL PLAINS
TODAY WILL INTENSIFY...CREATING A TIGHT PRESSURE GRADIENT. THIS
WILL CAUSE NORTH WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO
45 MPH THROUGH OUT CENTRAL AND NORTH CENTRAL SOUTH DAKOTA LATE
THIS MORNING AND THIS AFTERNOON.

SDZ006-017-018-033>037-102330-
/O.EXB.KABR.WI.Y.0008.000000T0000Z-080511T0000Z/
BROWN-FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-
INCLUDING THE CITIES OF...ABERDEEN...FAULKTON...REDFIELD...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER
1025 AM CDT SAT MAY 10 2008 /925 AM MDT SAT MAY 10 2008/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

NORTH WINDS WILL INCREASE LATE THIS MORNING TO 25 TO 35 MPH WITH
STRONGER GUSTS TO 45 MPH. THESE STRONG WINDS WILL BEGIN TO
DIMINISH THIS EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ045-048-051-102330-
/O.EXT.KABR.WI.Y.0008.000000T0000Z-080511T0000Z/
JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MURDO...PRESHO...FORT THOMPSON
1025 AM CDT SAT MAY 10 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTH WINDS WILL INCREASE LATE THIS MORNING TO 25 TO 35 MPH WITH
STRONGER GUSTS TO 45 MPH. THESE STRONG WINDS WILL BEGIN TO
DIMINISH THIS EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

DORN
000 
WWUS73 KABR 101813
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
113 PM CDT SAT MAY 10 2008

...STRONG NORTH WINDS THROUGH LATE THIS AFTERNOON...

.A LOW PRESSURE SYSTEM MOVING THROUGH THE NORTH CENTRAL PLAINS
TODAY IS INTENSIFYING...CREATING A TIGHT PRESSURE GRADIENT. THIS
IS CAUSING NORTH WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45
MPH THROUGHOUT CENTRAL AND NORTH CENTRAL SOUTH DAKOTA THROUGH LATE
THIS AFTERNOON.

SDZ003>005-009-010-015-016-110000-
/O.EXA.KABR.WI.Y.0008.000000T0000Z-080511T0000Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG
113 PM CDT SAT MAY 10 2008 /1213 PM MDT SAT MAY 10 2008/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

NORTH WINDS ARE INCREASING TO 25 TO 35 MPH WITH STRONGER GUSTS TO
45 MPH...AND WILL BE PERSISTING THROUGH LATE THIS AFTERNOON. LOOK
FOR WIND SPEEDS TO BEGIN DIMINISHING EARLY THIS EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ006-017-018-033>037-045-048-051-110000-
/O.CON.KABR.WI.Y.0008.000000T0000Z-080511T0000Z/
BROWN-FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-
BUFFALO-
INCLUDING THE CITIES OF...ABERDEEN...FAULKTON...REDFIELD...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO...
PRESHO...FORT THOMPSON
113 PM CDT SAT MAY 10 2008 /1213 PM MDT SAT MAY 10 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

CURRENT REPORTS OUT OF CENTRAL SOUTH DAKOTA REVEAL 30 MPH
SUSTAINED WINDS WITH SOME HIGHER GUSTS. THESE STRONG NORTH WINDS
OF 25 TO 35 MPH WITH STRONGER GUSTS TO 45 MPH WILL CONTINUE
THROUGH LATE THIS AFTERNOON. LOOK FOR WIND SPEEDS TO BEGIN
DIMINISHING EARLY THIS EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

DORN
000 
WWUS73 KABR 102025
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
325 PM CDT SAT MAY 10 2008

...STRONG NORTH WINDS THROUGH LATE THIS AFTERNOON...

.A LOW PRESSURE SYSTEM MOVING THROUGH THE NORTH CENTRAL PLAINS
TODAY WILL CONTINUE TO PRODUCE STRONG NORTH WINDS IN A RATHER
TIGHT AND COMPACT PRESSURE GRADIENT OVER THIS FORECAST AREA.

SDZ003>006-009-010-015>018-033>037-045-048-051-110000-
/O.CON.KABR.WI.Y.0008.000000T0000Z-080511T0000Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...
FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...
MILLER...MURDO...PRESHO...FORT THOMPSON
325 PM CDT SAT MAY 10 2008 /225 PM MDT SAT MAY 10 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

STRONG NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH
WILL PERSIST THROUGH LATE THIS AFTERNOON. LOOK FOR WIND SPEEDS TO
BEGIN DIMINISHING EARLY THIS EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

DORN
000 
WWUS73 KABR 102359
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
659 PM CDT SAT MAY 10 2008

SDZ003>006-009-010-015>018-033>037-045-048-051-110100-
/O.EXP.KABR.WI.Y.0008.000000T0000Z-080511T0000Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...
FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...
MILLER...MURDO...PRESHO...FORT THOMPSON
659 PM CDT SAT MAY 10 2008 /559 PM MDT SAT MAY 10 2008/

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING. 

THE STRONG NORTH WINDS WILL CONTINUE TO GRADUALLY SUBSIDE FOR THE
REST OF THE EVENING AND OVERNIGHT. THUS...THE WIND ADVISORY IS
BEING ALLOWED TO EXPIRE.  

$$
TDK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at May 10, 3:43 AM CDT, 27 minutes earlier.

Area forecast discussion, May 10, 3:43 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
343 AM CDT SAT MAY 10 2008

.SHORT TERM...TODAY THROUGH MONDAY
UNSETTLED WEATHER TO CONTINUE IN THE SHORT TERM PERIOD AS ANOTHER
WINTER-LIKE SYSTEM SET TO IMPACT THE REGION. UPPER LEVEL TROUGH
WITH AXIS CURRENTLY THROUGH NORTHERN UTAH UP TO NORTHEAST MONTANA
CONTINUES TO DRIFT EAST THIS MORNING. ASSOCIATED PRECIPITATION
WORKING ITS WAY INTO WESTERN SOUTH DAKOTA WITH PIERRE ALREADY
REPORTING LIGHT RAIN. AS TROUGH CONTINUES TO SHIFT EAST AND
STRENGTHENS...WILL SEE PRECIPITATION SPREAD ACROSS THE ENTIRE
FORECAST AREA AS THE DAY WEARS ON. BIGGEST CHALLENGE WITH THIS
SYSTEM...AS HAS BEEN WITH THE PAST FEW SYSTEMS...IS THE POTENTIAL
FOR SOME SNOW AS COLD AIR FILTERS IN ALOFT. SNOW ALREADY REPORTED
IN MINOT AND DICKINSON IN NORTH DAKOTA SO POSSIBILITY IS VERY
REAL...EVEN THOUGH IT IS MAY 10. QUESTION IS WHEN THE CHANGE-OVER
WILL OCCUR AND WHETHER OR NOT BULK OF PRECIPITATION WILL BE OVER
BY THEN.

FIRST BIG ISSUE TO TACKLE THIS MORNING IS INHERITED WINTER WEATHER
ADVISORY FOR THIS SNOW POTENTIAL AND INCREASING WIND IN NORTH-
CENTRAL SOUTH DAKOTA. ACCUMULATING SNOW NOT LOOKING QUITE AS GOOD
WITH A LITTLE LATER START EXPECTED FOR THE CHANGE TO SNOW NOW.
LATEST DATA MAKES IT APPEAR THAT RAIN WILL MIX WITH OR CHANGE
OVER TO SNOW AROUND 10 AM NOW. IN ADDITION...WINDS MAY NOT BE
QUITE AS STRONG AS PREVIOUSLY EXPECTED AS STRONGEST COLD AIR
ADVECTION AND PRESSURE RISES ASSOCIATED WITH THE SYSTEM HAVE
SHIFTED SOUTH. WILL THEREFORE DELAY THE START OF THE WINTER
WEATHER ADVISORY UNTIL 10 AM. WILL CONTINUE TO STRESS THE BLOWING
SNOW WITH REDUCED VISIBILITIES AS SNOW ACCUMULATION CRITERIA WILL
LIKELY NOT BE REACHED WITH LATER START AND SLIGHTLY WARMER
TEMPERATURES.

OVERALL TREND FOR PRECIPITATION IS TO START OUT AS RAIN BEFORE
MIXING WITH OR CHANGING OVER TO SNOW. PLACES OUTSIDE OF THE
ADVISORY AREA NOT EXPECTED TO SEE MUCH IF ANY SNOW ACCUMULATION AS
COLDER AIR ALOFT WILL BE SLOWER TO GET IN. KEPT A MIX OF RAIN OR
SNOW IN THE FORECAST AS SYSTEM SHIFTS EAST TONIGHT. MODELS ARE IN
GOOD AGREEMENT THIS MORNING WITH AN ABRUPT END TO PRECIPITATION A
LITTLE EARLIER THAN PREVIOUS FORECAST. WENT AHEAD AND ADJUSTED
TIMING TO END PRECIPITATION IN THE FAR EAST LATE TONIGHT. LOOKS
LIKE A RATHER CHILLY NIGHT AS SYSTEM CLEARS ON...ESPECIALLY IN
THE WESTERN PART OF THE FORECAST AREA. SOME FROST MAY BE
POSSIBLE...ESPECIALLY IN LOW-LYING AREAS.

OTHER ISSUE TO CONTEND WITH TODAY WILL BE INCREASING WINDS AS
SYSTEM SHIFTS ON THROUGH AND PRESSURE GRADIENT TIGHTENS. SOUTHERN
TIER OF COUNTIES CLOSER TO THE AFOREMENTIONED STRONGEST COLD AIR
ADVECTION AND PRESSURE RISES...SO THINK WINDS WILL BE STRONGEST
THERE WITH SUSTAINED SPEEDS OF 20 TO 30 MPH AND SOME HIGHER GUSTS
UP NEAR 45 MPH. WILL GO AHEAD AND RAISE THE WIND ADVISORY FLAG FOR
JONES...LYMAN AND BUFFALO COUNTIES WHERE CRITERIA WILL LIKELY BE
REACHED.

WEATHER GETS MUCH MORE QUIET FOR SUNDAY AS HIGH PRESSURE TAKES
OVER. CLOUDS WILL DECREASE BY MORNING ALLOWING FOR A NICE WARM UP
WITH READINGS INTO THE 60S.

ANOTHER LOW PRESSURE SYSTEM THEN APPROACHES THE REGION BY MONDAY.
WILL SEE CLOUDS START TO INFILTRATE FROM THE WEST...BUT MAIN
IMPACT OF SYSTEM COMES IN THE LONG TERM FORECAST...

.LONG TERM...00Z TUESDAY THROUGH FRIDAY
BIGGEST CHALLENGE FACING THE EXTENDED FORECAST IS THE TUESDAY COLD
FROPA AND RESULTANT TIMING/COVERAGE OF PCPN.

00Z TUESDAY STARTS OFF WITH UPPER RIDGE AXIS MOVING EAST OF THE
CWA...WITH SW FLOW...MOISTURE RETURN AND APPROACH OF 7H/85H
TROFS/CLOSED LOWS. FAIRLY STRONG 85H THERMAL RIDGE PUSHES EAST
ACROSS THE CWA AFT 00Z TUESDAY AHEAD OF DEVELOPING LOW...SO LOWS
ARE EXPECTED TO STAY UP ACROSS THE EAST MONDAY NIGHT...AND HAVE
UPPED A FEW DEGREES ACCORDINGLY. LOOKING AT THE LATEST 00Z EC...IS
REMAINS THE MOST CONSISTENT FROM RUN TO RUN...WITH PROGRESSIVE
NATURE TO COLD FRONT. WITH UPPER FLOW REMAINING PERPENDICULAR TO
SFC FRONT...DONT ANTICIPATE A SLOWER COLD FROPA THAT WAS
ADVERTISED BY THE MODELS JUST A FEW DAYS AGO. WITH 85H WINDS AHEAD
OF FEATURE PUSHING 30KTS...AND BEST LIS AOA ZERO WITHIN THE
THERMAL RIDGE...SCT TSRA NOT OUT OF THE QUESTION MONDAY NIGHT. AS
FRONT SWEEPS EAST...CAA SETS IN WITH GUSTY WINDS ANTICIPATED.
DOWNGLIDE SEEN ON THE 7H AND 85H LAYERS SUGGEST THAT RAIN WILL BE
QUICK TO END TUESDAY EVENING/NIGHT AS DRY HIGH MOVES IN FROM THE
WEST. HAVE ATTEMPTED TO TIME ENDING OF PCPN BETTER...PLUS SHADED
THE END OF PCPN A BIT QUICKER FROM WEST TO EAST TUESDAY NIGHT. FOR
NOW...HAVE KEPT WEDNESDAY DRY...BUT GFS SHOWS 85H-5H AND 7H-5H
LAPSE RATES STEEPENING UP. 5H TEMPS ARE COOL...BUT NOT TERRIBLY
COLD. IF IT LOOKS LIKE TEMPS ALOFT ARE GOING TO BE COOLER THAN
ADVERTISED..SOME INSTABILITY SHOWERS MIGHT BE IN THE OFFING FOR
WEDNESDAY.

THE REMAINDER OF THE EXTENDED FCST LEFT UNCHANGED.

&&

.AVIATION...
VFR CONDS PERSIST AT KABR AND KATY TERMINALS THIS MORNING...AND
ARE EXPECTED TO REMAIN THROUGH 16Z WITH BKN-OVC040 CONDS. PCPN
SHIELD IS LIFTING NORTHEAST OUT OF SW SD...WITH KPIR IN MVFR CONDS
DUE TO CIGS. BY 17Z...LOOK FOR KPIR AND KMBG TO BE IN LOW MVFR/IFR
FLIGHT CATEGORIES DUE TO CIGS AND VSBYS IN LIGHT/MODERATE RAIN.
THE RAIN MAY MIX WITH OR TURN COMPLETELY OVER TO SNOW FOR THE KMBG
AREA BETWEEN 15Z AND 18Z..BUT LITTLE IF ANY ACCUMS EXPECTED. LOOK
FOR MVFR/IFR CIGS/VSBYS TO SPREAD EASTWARD INTO KABR AND KATY
TERMINALS AFT 15Z...PERSISTING THROUGH 00Z. CONDS ARE EXPECTED TO
BEGIN IMPROVING FOR THE KPIR/KMBG TERMINALS AFT 06Z...AND FOR THE
KABR AND KATY TERMINALS AFT 09Z SUNDAY.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER WEATHER ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING
     TO 6 PM CDT /5 PM MDT/ THIS AFTERNOON FOR CAMPBELL-CORSON-
     DEWEY-EDMUNDS-MCPHERSON-POTTER-WALWORTH.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON
     FOR BUFFALO-JONES-LYMAN.

MN...NONE.
&&

SHORT TERM...ZELTWANGER
LONG TERM...HINTZ
AVIATION...HINTZ

WEATHER.GOV/ABERDEEN

Nearby

Wind Advisories in South Dakota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.